alexa Spontaneous ignition due to intentional acute aluminum phosphide poisoning.
Toxicology

Toxicology

Toxicology: Open Access

Author(s): Shadnia S, Soltaninejad K

Abstract Share this page

Abstract BACKGROUND: Acute aluminum phosphide (AlP) poisoning is one of the most common cause of acute pesticide poisoning in Iran. Spontaneous ignition is a rare finding in AlP poisoning. OBJECTIVE: To present two cases of fatal AlP poisoning that involved spontaneous ignition. CASE REPORT: Two patients presented with suicidal ingestion of AlP tablets. In the Emergency Department (ED), they received gastric lavage. During insertion of a nasogastric tube, both patients experienced spontaneous ignition, and flames were witnessed by the medical personnel. Unfortunately, both patients died due to systemic effects of AlP poisoning. CONCLUSION: Patients who present with acute aluminum phosphide poisoning may experience spontaneous ignition in the ED. Copyright © 2011 Elsevier Inc. All rights reserved. This article was published in J Emerg Med and referenced in Toxicology: Open Access

Relevant Expert PPTs

Relevant Speaker PPTs

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords